# SDR SWIA972188

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 14,906 hours, 19,949 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT AFTER LANDING WHILE BRINGING FLAPS UP. INSTALLED SERVICABLE NACELLE FLAP ACTUATOR TO LEFT SIDE IAW MM 27-50-00 AND RII 27-307.  OPS CHECK GOOD, LEAK CHECK GOOD.  PN ON 343100-1001  SN ON 1259  SN OFF 0014
